RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yashchenko, Valerii Vladimirovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 16

Number of views:
This page:891
Abstract pages:6896
Full texts:2396
References:440
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person20214
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/349457

Publications in Math-Net.Ru
2018
1. O. A. Logachev, S. N. Fedorov, V. V. Yashchenko, “On $\Delta$-equivalence of Boolean functions”, Diskr. Mat., 30:4 (2018),  29–40  mathnet  elib
2. O. A. Logachev, S. N. Fedorov, V. V. Yashchenko, “Boolean functions as points on the hypersphere in the Euclidean space”, Diskr. Mat., 30:1 (2018),  39–55  mathnet  elib; Discrete Math. Appl., 29:2 (2019), 89–101  isi  scopus
2012
3. O. A. Logachev, S. V. Smyshlyaev, V. V. Yashchenko, “On $\rho$-balanced Boolean functions”, Diskr. Mat., 24:2 (2012),  154–159  mathnet  mathscinet  elib; Discrete Math. Appl., 22:3 (2012), 345–352  elib  scopus
2009
4. O. A. Logachev, S. V. Smyshlyaev, V. V. Yashchenko, “New methods of investigation of perfectly balanced Boolean functions”, Diskr. Mat., 21:2 (2009),  51–74  mathnet  mathscinet  elib; Discrete Math. Appl., 19:3 (2009), 237–262  scopus
2002
5. O. A. Logachev, A. A. Sal'nikov, V. V. Yashchenko, “On the inheritance of properties of Boolean functions under restrictions”, Diskr. Mat., 14:2 (2002),  9–19  mathnet  mathscinet  zmath; Discrete Math. Appl., 12:3 (2002), 201–212
2001
6. O. A. Logachev, A. A. Sal'nikov, V. V. Yashchenko, “Some characteristics of “nonlinearity” of group mappings”, Diskretn. Anal. Issled. Oper., Ser. 1, 8:1 (2001),  40–54  mathnet  mathscinet  zmath
2000
7. O. A. Logachev, A. A. Sal'nikov, V. V. Yashchenko, “On a property of associated representations of the group $\mathrm{GL}(n,k)$”, Diskr. Mat., 12:2 (2000),  154–159  mathnet  mathscinet  zmath
8. Yu. V. Kuznetsov, V. V. Yashchenko, “Partial bent-functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2000, 5,  3–6  mathnet  mathscinet  zmath
1999
9. O. A. Logachev, A. A. Sal'nikov, V. V. Yashchenko, “On properties of Weil sums over finite fields and finite abelian groups”, Diskr. Mat., 11:2 (1999),  66–85  mathnet  mathscinet  zmath; Discrete Math. Appl., 9:3 (1999), 245–266
1998
10. V. V. Yashchenko, “On two characteristics of nonlinearity of Boolean mappings”, Diskretn. Anal. Issled. Oper., Ser. 1, 5:2 (1998),  90–96  mathnet  mathscinet  zmath
11. V. V. Yashchenko, “Основные понятия криптографии”, Mat. Pros., Ser. 3, 2 (1998),  53–70  mathnet
12. O. A. Logachev, A. A. Sal'nikov, V. V. Yashchenko, “Pairing of Finite Modules, Duality of Linear Codes, and the MacWilliams Identities”, Probl. Peredachi Inf., 34:3 (1998),  50–59  mathnet  mathscinet  zmath; Problems Inform. Transmission, 34:3 (1998), 250–258
13. O. A. Logachev, V. V. Yashchenko, “Codes of the Reed–Muller Type on a Finite Abelian Group”, Probl. Peredachi Inf., 34:2 (1998),  32–46  mathnet  mathscinet  zmath; Problems Inform. Transmission, 34:2 (1998), 121–133
1997
14. O. A. Logachev, A. A. Sal'nikov, V. V. Yashchenko, “Bent functions on a finite abelian group”, Diskr. Mat., 9:4 (1997),  3–20  mathnet  mathscinet  zmath; Discrete Math. Appl., 7:6 (1997), 547–564
15. V. V. Yashchenko, “On the Propagation Criterion for Boolean Functions and on Bent Functions”, Probl. Peredachi Inf., 33:1 (1997),  75–86  mathnet  mathscinet  zmath; Problems Inform. Transmission, 33:1 (1997), 62–71
1995
16. O. A. Logachev, G. V. Proskurin, V. V. Yashchenko, “Local inversion of a finite automaton by means of automata”, Diskr. Mat., 7:2 (1995),  19–33  mathnet  mathscinet  zmath; Discrete Math. Appl., 5:3 (1995), 203–216
1994
17. V. A. Artamonov, V. V. Yashchenko, “Multibasic algebras in public key distribution systems”, Uspekhi Mat. Nauk, 49:4(298) (1994),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:4 (1994), 145–146  isi

2009
18. A. M. Abramov, V. I. Arnol'd, A. V. Bolsinov, A. N. Varchenko, L. Galgani, B. I. Zhilinskii, Yu. S. Il'yashenko, V. V. Kozlov, A. I. Neishtadt, V. I. Piterbarg, A. G. Khovanskii, V. V. Yashchenko, “Nikolai Nikolaevich Nekhoroshev (obituary)”, Uspekhi Mat. Nauk, 64:3(387) (2009),  174–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:3 (2009), 561–566  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019